# SDR CALA2013103192538

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,013 hours, 25,216 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SEAL LEAK 4R.  PERFORMED A VISUAL INSPECTION OF THE DOOR, DOOR FRAME & SEAL FOUND TO BE GOOD.  PRESSURIZED AIRCRAFT & FOUND LOWER SCUFF PLATE LEAKING AT FWD CORNER.  GENERATED SMC002 FOR REPAIR.
